On the periodic solutions of a generalized non-linear Van der Pol oscillator

Open

S.B. Waluya, W.T. Van Horssen

2003 Journal of Sound and Vibration Vol. 268 Issue 1 Article Cited by 24 SDG 7SDG 17 Quartile

Abstract

[No abstract available]

Affiliations

Dept. of Applied Math. Analysis, Fac. of Info. Technol. and Systems, Delft University of Technology, 2628 CD Delft, Mekelweg 4, Netherlands; Mathematics Department, Semarang State University, Semarang, India

Research at a Glance

Premium content — register to unlock

Research at a Glance

Register to unlock

Topics & SDG Alignment

Premium content — register to unlock

Topics & SDG Alignment

Register to unlock

Collaboration

Premium content — register to unlock

Collaboration

Register to unlock

Author Profile (Selected)

Premium content — register to unlock

Author Profile (Selected)

Register to unlock

References Overview

Premium content — register to unlock

References Overview

Register to unlock

Journal & Source

Premium content — register to unlock

Journal & Source

Register to unlock

Metadata & Integrity

Premium content — register to unlock

Metadata & Integrity

Register to unlock